Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 217672, 11 pages
http://dx.doi.org/10.1155/2011/217672
Research Article

Almost Surely Asymptotic Stability of Numerical Solutions for Neutral Stochastic Delay Differential Equations

1Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 7 March 2011; Accepted 11 April 2011

Academic Editor: Her-Terng Yau

Copyright © 2011 Zhanhua Yu and Mingzhu Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Zhanhua Yu, “The improved stability analysis of the backward Euler method for neutral stochastic delay differential equations,” International Journal of Computer Mathematics, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Zhanhua Yu, “Almost sure and mean square exponential stability of numerical solutions for neutral stochastic functional differential equations,” International Journal of Computer Mathematics, pp. 1–19, 2014. View at Publisher · View at Google Scholar
  • Peng Wang, “A-stable Runge-Kutta methods for stiff stochastic differential equations with multiplicative noise,” Computational & Applied Mathematics, vol. 34, no. 2, pp. 773–792, 2015. View at Publisher · View at Google Scholar
  • Xiaofeng Zong, and Fuke Wu, “Exponential stability of the exact and numerical solutions for neutral stochastic delay differential equations,” Applied Mathematical Modelling, 2015. View at Publisher · View at Google Scholar
  • Xiaofeng Zong, Fuke Wu, and Chengming Huang, “Exponential mean square stability of the theta approximations for neutral stochastic differential delay equations,” Journal Of Computational And Applied Mathematics, vol. 286, pp. 172–185, 2015. View at Publisher · View at Google Scholar
  • Linna Liu, and Quanxin Zhu, “Mean square stability of two classes of theta method for neutral stochastic differential delay equations,” Journal of Computational and Applied Mathematics, 2016. View at Publisher · View at Google Scholar
  • Yu Zhang, and Longsuo Li, “Analysis of stability for stochastic delay integro-differential equations,” Journal of Inequalities and Applications, vol. 2018, 2018. View at Publisher · View at Google Scholar